ADHD

Question
Posted by: KoosTheDoos. | 2017/09/29

Q.

Can you be allergic to Ritalin?

I have been on Ritalin 10 mg tablets for over 30 years and they really help me, although the side effects are rather nasty at time. I take, on average, 30 tablets a day and I am afraid of becoming allergic to them, even though I have taken them for so long. Can you assist me, please, to ease my mind. You can call me KoosTheDoos.

Expert's Reply

A.

ADHD Expert
- 2017/10/02

You are using way more than the daily maximum recommended dose - which may be the reason for experiencing "nasty side-effects". Please consult with your psychiatrist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.